# SDR ASAA2021072835553

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 26,402 hours, 8,494 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSUCCESSFUL AUTOLAND. RUNWAY 34L IN SEA. WIND 220/6. FLARE CUE INITIALLY APPEARED THEN DISAPPEARED W/ APPROACH WARNING. AT APPROX 30 FT. CENTERLINE ALIGNMENT WAS GOOD. GROUNDED - YES. ACCOMPLISHED LAND VERIFY TESTS PER B737-900 AMM 22-11-00/201. AND LL LIBRARY TESTS. NO FAULTS NOTED. HGS OP CHECK GOOD PER HGS 4000 SMM 34-36-00 SEC 500. NO FAULTS NOTED.
